Subscribe to thousands of academic journals for just $40/month
Read and share the articles you need for your research, all in one place.

General form of fixed point indices of an iterated C 1 map and infiniteness of minimal periods

Dynamical Systems , Volume 23 (4): 491-504 – Dec 1, 2008

Details

Publisher
Taylor & Francis
Copyright
© 2008 Informa plc
Subject
fixed point index
ISSN
1468-9367
D.O.I.
10.1080/14689360802413929
Publisher site
See Article on Publisher Site

Preview Only

Expand Tray Hide Tray

General form of fixed point indices of an iterated C 1 map and infiniteness of minimal periods

Abstract

Let f be a smooth self-map of a compact manifold and be a family of compact subsets of periodic points of f . Under some natural condition on the family we find the form of the sequence of indices of iterations , which generalizes the classical theorem of Chow, Mallet-Paret and Yorke. We apply this knowledge to study the structure of periodic points of f . In particular, we show that a map f with unbounded sequence of Lefschetz numbers of iterations , which satisfies some assumption put on derivatives at periodic points, has an infinite number of minimal periods.
Loading next page...

Preview Only. This article cannot be rented because we do not currently have permission from the publisher.

 
/lp/taylor-francis/general-form-of-fixed-point-indices-of-an-iterated-c-1-map-and-fJXUaXW3CG